|Tyricten side effects
Sep 12, 2013
I feel extremely tired since using tyricten . Is that normal and will it go away at some point
| Response from Dr. Henry
Tyricten (Truvada in US) generally does not usually cause extreme fatigue (< 5%)though it can occasionally happen. I recommend discussing with your HIV provider. Fatigue is common in the general population and is more common in HIV+ persons from a variety of causes so a general health evaluation is recommended. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can U Get HIV From Unprotected Anal Sex Without Ejaculation?
- Can You Contract HIV From Touching Sweat?
- Chances Of Catching HIV From Casual Contact
- How Likely Is It To Get AIDS From Nipple Sucking?
- How Long Do I Wait To Get Tested After Unprotected Sex Without Ejaculation?
- Insertive Oral Sex Risk Of Getting HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.